A Generalised Approach to Software Structure Metrics


Broek, P.M. van den and Berg, K.G. van den (1995) A Generalised Approach to Software Structure Metrics. IEE Software Engineering Journal, 10 (2). pp. 61-67. ISSN 0268-6961

open access
Abstract:The aim of this paper is to generalise the Fenton-Whitty-Kaposi (FWK) approach to structure software metrics by considering arbitrary sets of decomposition operations for flowgraphs. In the FWK approach decomposition of flowgraphs is unique, but the number of associated metric functions is not finite and these functions are all independent. In general, the decomposition of flowgraphs is not unique, which leads to constraints on the associated metric functions. Here we derive these constraints explicitly for two special cases, where we consider only the two operations sequencing and nesting as decomposition operations. It is shown that the two resulting classes of structure metrics are contained in the class of recursive structure metrics of the FWK approach.
Item Type:Article
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/64269
Official URL:http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arnumber=373903
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 118471